# SDR AMTA200600329

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PIN THAT ATTACHES LT HORIZONTAL STAB HAS PLATING DAMAGE.  REPLACED NEW PIN BOLT IN LOWER LT POSITION HORIZONTAL STAB ATTACH IAW 27-41-11-4.  (K)
